# SDR AALA2019121639014

- Difficulty date: November 25, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 21,914 hours, 4,524 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367670501100
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLOOR PANEL AT FR -Y1732 TO -Y1292. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011.
